# SDR K11A2008112072302

- Difficulty date: April 9, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 59,029 hours, 38,708 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, CORROSION TO BE OUT OF LIMITS STA 211 APPROX 19 INCH FROM CABIN FLOOR.
